# SDR 96ZZZX2692

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Fs 420 L5r-L6r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FS 420 HAS CORROSION AT THE LOWER FLANGE BETWEEN L5R AND L6R.  REMOVED CORROSION IAW SRM 51-1-8. FOUND OUT OF LIMITS IAW SRM 53-2-0.  CUT OUT DAMAGED AREA, FABRICATED FILLER AND DOUBLER IAW 53-2-1.  PARTS HEAT TREATED ATI P.O. 2407.  TREATED AND PRIMED IAW SRM 51-1-8. INSTALLED REPAIRED IAW SRM 53-20-10.
